# SDR 07FDEA01263

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INB'D FLAP DENTS ON LOWER SKIN.  REPAIRED SKIN IAW SRM 57-10-00 FIGURE 4 VOL.1.
